# SDR CA001005008

- Difficulty date: September 1, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Aircraft time: 20,937 hours
- Engine: Pwa PT6A34
- System (JASC): 3242 · Brake
- Part: Pin
- Part number: 20539
- Condition: Broken
- Location: Brake Assy
- Component: Brake Assy, Bfgoodrich, 21465
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BROKEN PIN HEAD ON ADJUSTER ASSEMBLY. CAUSED ADJUSTER TO LOOSEN.
